# SDR ABXA20160727123

- Difficulty date: July 27, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 56,731 hours, 42,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 96FS66760316
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1087 UNDER STR 38L JUST AFT OF FORWARD BULKHEAD HAS EVALUATED BLEND ON STR 38L IN AFT CARGO STA 1087 AFT OF FORWARD BULKHEAD, ORIGINAL MATERIAL THICKNESS .125", REMOVED .048", REMAINING THICKNESS .077".  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-15. REPLACED CLIP AT STA 108, STR 38 IAW SRM 51-40-01.  BRACKET, PN: 96FS667603-16, PART LOCATION: STA 1087,  LBL 11, DAMAGE SIZE: 1.0" X .5X .048.  ACFT WAS GROUNDED.
